RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 4, Pages 708–730 (Mi izv1270)  

This article is cited in 1 scientific paper (total in 1 paper)

Extrinsic geometry of differential equations and Green's formula

V. V. Zharinov


Abstract: In the framework of the geometric theory of differential equations the case is considered when the equation under study is a reduction of a broader ambient equation, and the extrinsic geometry arising in this case is investigated. A mapping is constructed with kernel describing the infinitesimal symmetries of the equation under study, along with a dual mapping with kernel containing the characteristics of the conservation laws of the equation. It is shown that the equality expressing this duality in the situation arising from a system of nonlinear partial differential equations becomes the Green's formula for this system. A construction is given for the characteristic mapping that associates with each conservation law of the equation its characteristic.
Bibliography: 13 titles.

Full text: PDF file (2243 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:1, 37–60

Bibliographic databases:

UDC: 517.958
MSC: Primary 35A30, 26B20; Secondary 35L65, 58G37, 58A25, 53C85, 35G15, 35G20
Received: 02.02.1988

Citation: V. V. Zharinov, “Extrinsic geometry of differential equations and Green's formula”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989), 708–730; Math. USSR-Izv., 35:1 (1990), 37–60

Citation in format AMSBIB
\Bibitem{Zha89}
\by V.~V.~Zharinov
\paper Extrinsic geometry of differential equations and Green's formula
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 4
\pages 708--730
\mathnet{http://mi.mathnet.ru/izv1270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1018744}
\zmath{https://zbmath.org/?q=an:0702.35009}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 1
\pages 37--60
\crossref{https://doi.org/10.1070/IM1990v035n01ABEH000685}


Linking options:
  • http://mi.mathnet.ru/eng/izv1270
  • http://mi.mathnet.ru/eng/izv/v53/i4/p708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “On spectral sequences of evolution systems with constraints”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 33–45  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:327
    Full text:118
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019